5 doctors weighed in:

I was on Yaz (drospirenone and ethinyl estradiol) for 9 months and had multiple health changes like night sweats, hair loss, mod weight gain and puffy face. Can a gyn address all issues?

5 doctors weighed in
Dr. Rahil Malik
Obstetrics & Gynecology
3 doctors agree

In brief: Yes

If your physical changes emerged after you started taking Yaz, (drospirenone and ethinyl estradiol) it may be linked.
You should see your Ob-Gyn doctor to select a contraceptive option best suited for your needs. Additionally, you may have underlying medical conditions that may be emerging and may not be linked to your birth control pills. Either way, see a doctor to get a full assessment.

In brief: Yes

If your physical changes emerged after you started taking Yaz, (drospirenone and ethinyl estradiol) it may be linked.
You should see your Ob-Gyn doctor to select a contraceptive option best suited for your needs. Additionally, you may have underlying medical conditions that may be emerging and may not be linked to your birth control pills. Either way, see a doctor to get a full assessment.
Dr. Rahil Malik
Dr. Rahil Malik
Thank
Dr. Michael Rothman
Internal Medicine

In brief: Hormonal imbalances

You clearly are suffering from some hormonal imbalances.
You should see a doctor who has expertise in this area.

In brief: Hormonal imbalances

You clearly are suffering from some hormonal imbalances.
You should see a doctor who has expertise in this area.
Dr. Michael Rothman
Dr. Michael Rothman
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors